I was on nulstrate for 2years and then stopped for a year. The nurse then gave me pills for hormonal balance because I started bleeding a lot. This January, I felt I had implantation bleeding which occured for only two days. A week later I had my real periods but this looked more like light bleeding rather than the actual periods. I took urine tests and they all came back negative. I felt nauseas, had cramps, was urinating a lot and was drinking milk more than ever before. The symptoms eventually stopped and I didn't understand what was happening. I'm not pregnant now but wondering what is going on. My breasts are bigger now and I've gained a lot of weight. I did use the pull out method during sex. Its 3months now and not pregnant. Help pls, cos this is confusing
Hi! If you were my patient, I would advise you that very often the symptoms of PMS can mimic early pregnancy. It sounds like you are just having irregular periods, possibly because you are not ovulating consistently. You may have a variant of PCOS. If so, a contraceptive--injectable or oral is a good idea to help regulate your cycles. They are also good for preventing pregnancy! Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.